# SDR ASAA2016010314627

- Difficulty date: January 3, 2016
- Submitted: January 5, 2016
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737490
- Aircraft serial: 35184
- Aircraft time: 33,776 hours, 10,459 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ELECTRIC LIGHT ILLUMINATED AFTER TRANSFER TO APU POWER.  ACFT GROUNDED.  PERFORMED P5-13, PANEL BITE CK.  SHOWED AUXILIARY BATTERY CHARGER FAULT.  RESET PANEL AND FAULTS CLEARED REF FIM 24-31, TASK 801.
